# SDR HEER201810042306

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0450
- Aircraft time: 10,592 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 22851
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT NOTICED NR 1 ENGINE OIL TEMPERATURE WAS RISING.  REVIEWED E/P FOR HIGH TEMPERATURE.  TEMPERATURE CLIMBED INTO THE RED MAX TEMPERATURE 132°.  PERFORMED HIGH ENGINE OIL TEMP E/P.  CONTACTED COMM CENTER AND INFORMED THEM OF SITUATION.  SETUP FOR SINGLE ENGINE LANDING.  BROUGHT NR 1 ENGINE BACK TO FLY.  OIL TEMPERATURE WAS RISING BUT DID NOT GO RED.  LANDED AND SHUTDOWN AIRCRAFT.  REPLACED BYPASS VALVE AND PERFORMED GROUND RUN FUNCTION CHECK AND AN IN-FLIGHT OPERATIONAL CHECK.  SYSTEM CHECKED GOOD.
